# SDR CA190507010

- Difficulty date: May 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Aircraft time: 1,084 hours
- Engine: Lyc O360J2A
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Sensor
- Part number: G7178101
- Condition: Failed
- Location: Egt
- Part time: 220 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED EGT FAILURE INDICATION ON INSTRUMENT PANEL. INSPECTION REVEALED FAILURE OF THE EGT SENSOR. THE EGT SENSOR WAS REPLACED WITH A NEWER STYLE SENSOR P/N G71-78-103 PER SB 18-029. (TC# 20190507010)
